# SDR MWEA030282

- Difficulty date: July 18, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 75,834 hours, 64,002 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228507
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STATION 1164 ON RIGHT SIDE OF AFT OF LOUVER HAS DAMAGE TO THE INTERNAL SIDE.  FABRICATED AND INSTALLED DOUBLER.
